# SDR SWAA2025122936853

- Difficulty date: November 19, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB AT BS 663+2 LBL 31. .20' L.   REMOVED DAMAGE PART OF THE HORIZONTAL PRESSURE DECK BSB663-BS674 LBL30-LBL60 WL 202 AND REPAIRED IAW SRM 53-40-51-2R-2, REPAIR 2.  TASK COMPLETED.
